# SDR 29GA93932082311A

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 32,391 hours, 41,719 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: C2006
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:  4042 FPO/FLL PILOT REPORTED LANDING GEAR WARNING HORN WILL NOT SILENCE WHEN BUTTON IS PRESSED.  REPLACED LANDING GEAR HORN SILENCE SWITCH OPERATIONAL CHECK GOOD.
